# SDR ASAA2017042820556

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 36,589 hours, 11,148 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Selector
- Condition: Malfunctioned
- Location: Altitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP ALTITUDE SELECTOR INDICATOR STUCK AT ALTITUDE 340.  ACFT GROUNDED. FOUND ALTITUDE SELECTOR KNOB OPERATES AND FEELS NORMAL.  MCP OK FOR SERVICE IAW AMM 22-11-34.
